MathSciNet Relay Station
MathSciNet bibliographic data
MR2064241 14C25 (14C15)
Guletskiĭ, V.; Pedrini, C. Finite-dimensional motives and the conjectures of Beilinson and Murre. Special issue in honor of Hyman Bass on his seventieth birthday. Part III. $K$-Theory 30 (2003), no. 3, 243–263.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement